# SDR AALA202503131183

- Difficulty date: February 26, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 37,009 hours, 15,251 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED DIRTY SOCK SMELL IN THE FLIGHT DECK AND CABIN ON CLIMB OUT AND DESCENT. **SUPPLEMENTAL REPORT FOR AALA202502271183: MAINTENANCE FOUND THE APU LEAKING OIL FROM THE V BAND AND REPLACED THE APU PER TASK CARD 26L31049003. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODOR NOTED. ** (CLOSED)
